I have been suffering from cirrhosis for quite some time now but nobody has been able to tell me the cause.
My latest fibromax results showed an increase in the fibrotest and steatotest. My previous fibrotest was : 0.83 now it's 0.88 and my steatotest was 0.43 and now it's 0.64. All this happened in 1 year in which I have gained about 7 kgs.
I would like to know when should I consider a liver transplant and what is causing the fibrossis to increase? The doctors I have asked in my country didn't provide a valid answer to this question. I can provide the tests via email or upload them somehow if they're needed.
the function of the liver which is measured by lab tests appears normal so i am hopeful that transplant will not be ncessary for some time. remember however there is a small, finite risk for the development of HCC, which could change things.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.